# SDR IPXA2022070183678

- Difficulty date: June 7, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 93,672 hours, 17,933 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARB0029507
- Condition: Broken
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:3CL/H WING LWR REAR SPAR FLAP HINGE SUPPORT TENSION STRAP FOUND CRACKED.REMOVED, FABRICTED AND REPLACED HINGE SUPPORT IAW VT-SAA EA 011-5753-01-A9613 REV I/R AND UPS EO MD11-5720-84043-A FAA FORM 8100-9 SIGNED BY S.KANG (AR-605677) DATED 06/28/2022 (MAJOR)
